# SDR UPS09554663

- Difficulty date: January 29, 2009
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N440UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25471
- Aircraft time: 17,092 hours, 11,149 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 2024T3020
- Condition: Dented
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT WING NR 8 SLAT T/E WEDGE HAS 1 (EA) DENT OUT OF LIMITS DUE TO PROXIMITY 36.5 INCHES FROM O/B END, 1.2 INCH FROM T/E, .65 INCH DIA (MARKED GROUP 1).  REMOVED SURFACE FINISH, FABRICATED AND BONDED 1EA DOUBLER IAW SRM 57-43-02 REPAIR NR 1 FIG 201 PAGE 201 SRM 51-70-10 REPAIR NR 2 PAGE 203 "E" FIG 201.
